# SDR NOCA18606

- Difficulty date: November 3, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O RADIO ALTIMETER FLAG RA VISIBLE ON EADI, ITEM DEFERRED PER MEL 34-33-1B.
